# SDR ABXA040369

- Difficulty date: October 27, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 55,449 hours, 59,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59356507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT MAIN FRAME, STA 699 WAS CRACKED WITHIN REPAIRABLE LIMITS.  REPAIRED MAIN FRAME, STA 699 LT IAW DC-9 SERVICE REWORK DRAWING 5933650 AND JOB CARD EA 63400110-001-1.
